# SDR AU010219

- Difficulty date: March 6, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech C24R
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCM2YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Block
- Part number: A22173QTY2
- Condition: Cracked
- Location: Propeller Blade
- Component: Propeller Blade, Hartzl, HCM2YR1BF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER PITCH CHANGE BLOCKS CRACKED. PITCH CONTROL FORK WORNEXCESSIVELY. HUB PRELOAD PLATE DAMAGED DUE TO PREVIOUS FOREIGN OBJECT STRIKE.
